# SDR DALA2018021600979

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Grill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME GRILL R1. THE FRAME GRILL WAS REPAIRED IAW SRM 53-00-00-2R-1, FIG.201.
